MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD MAXGUARD ADMINISTRATION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD MAXGUARD ADMINISTRATION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MA3131
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported while using bd maxguard administration set leakage occurred.There was no report of patient impact.The following information was provided by the initial reporter: late 60's female with history of atrial fibrillation.Procedure: ablation af.Maxguard 10cc drop administration tubing leaking at the leuer lock hub.The tubing is sterile and connected to a side port of a sheath that extends into the left atrium of the heart.This could potentially introduce air into the body.Tubing removed without difficulty and a new set used.No known harm to patient.Manufacturer response for set, administration, intravascular, maxguard (per site reporter) will obtain.
 
Additional Manufacturer Narrative
E.4.: the initial reporter also notified the fda on 20-feb-2023 medwatch report # (b)(4).H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Additional Manufacturer Narrative
Investigation summary: no photo or sample was received for the customer's complaint of leakage.Without further information like a physical sample for investigation, the complaint cannot be verified and root cause of this failure remains unknown.A device history record review for model ma3131 lot number 22069490 was performed.There were no quality notifications issued for the failure mode reported by the customer during the build of this set.
 
Event or Problem Description
It was reported while using bd maxguard administration set leakage occurred.There was no report of patient impact.The following information was provided by the initial reporter: late 60¿s female with history of atrial fibrillation.Procedure: ablation af.Maxguard 10cc drop administration tubing leaking at the leuer lock hub.The tubing is sterile and connected to a side port of a sheath that extends into the left atrium of the heart.This could potentially introduce air into the body.Tubing removed without difficulty and a new set used.No known harm to patient.Manufacturer response for set, administration, intravascular, maxguard (per site reporter) will obtain.

Brand Name
BD MAXGUARD ADMINISTRATION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key16757426
Report Number9616066-2023-00709
Device Sequence Number11576111
Product Code FPA
UDI-Device Identifier10885403235825
UDI-Public(01)10885403235825
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K083765
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/23/2025
Device Catalogue NumberMA3131
Device Lot Number22069490
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2023
Supplement Date Received by Manufacturer05/23/2023
Initial Report FDA Received Date04/17/2023
Supplement Report FDA Received Date06/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown